| Catalog Number |
07.02060.001 |
| Medical Device Problem Code |
Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
Insufficient Information (4580)
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that a vital mis head-height adjuster with a twisted tip was discovered at a warehouse upon return from the field.Patient/surgical/event information was not provided.
Additional Manufacturer Narrative
Current information is insufficient to permit a valid conclusion about the cause of this event.A follow up report will be sent upon completion of the device evaluation.
Additional Manufacturer Narrative
H3: "device evaluation anticipated, but not yet begun" is erroneous and no longer applies.The device was evaluated.Corrections in h3.Additional information in h6: investigation type, findings, and conclusions.A review of the dhr was conducted and found no indications of manufacturing issues.A visual inspection revealed the tip is twisted/deformed.This event likely cannot be attributed to manufacturing or design related issues.The complaint is confirmed for vitality head-height adjuster for the failure of deformation.The failure could possibly be attributed to the repeated usage and/or high torque of the instrument leading to the deformation.This device is used for treatment.If additional information is obtained that adds value to the relevant content of this report, a follow-up report will be sent.
Event or Problem Description